# SDR CA090918002

- Difficulty date: September 9, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 6,659 hours
- Engine: Garrtt TFE73122B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 48C48641
- Condition: Faulted
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH ALL 3 GEAR WOULD NOT EXTEND. PILOTS PERFORMED ABNORMAL CHECKLIST, THEN PERFORMED THE EMERGENCY GEAR EXTENSION, WHICH WORKED PROPERLY AND INDICATED ALL 3 GEAR WERE DOWN. THE CONTROL TOWER WAS INFORMED AND EMERGENCY VEHICLES DISPATCHED AS A PRECAUTION. THE PILOTS PROCEEDED TO MAKE AN UNEVENTFUL LANDING AND TAXIED TO THE FBO. MAINTENANCE PERSONNEL TROUBLESHOOTING, FOUND THE LANDING GEAR SELECTOR VALVE TO BE AT FAULT. THE VALVE WAS CHANGED AND THE LANDING GEAR SYSTEM FUCTION CHECKED SERVICEABLE. (TC# 20090918002)
